Advanced Search
MyIDEAS: Login

Nonlinear Equilibrium Correction in U.S. Real Money Balances, 1869-1997

Contents:

Author Info

  • Sarno, Lucio
  • Taylor, Mark P
  • Peel, David A

Abstract

Several theoretical models of money demand imply nonlinear functional forms for the aggregate demand for money, characterized by smooth adjustment toward long-run equilibrium. In this paper, we propose a nonlinear equilibrium correction model of U.S. money demand that is shown to be stable over the sample period from 1869 to 1997.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Article provided by Blackwell Publishing in its journal Journal of Money, Credit and Banking.

Volume (Year): 35 (2003)
Issue (Month): 5 (October)
Pages: 787-99

as in new window
Handle: RePEc:mcb:jmoncb:v:35:y:2003:i:5:p:787-99

Contact details of provider:
Web page: http://www.blackwellpublishing.com/journal.asp?ref=0022-2879

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Maki, Daiki, 2010. "An alternative procedure to test for cointegration in STAR models," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 80(5), pages 999-1006.
  2. Amisano, Gianni & Fagan, Gabriel, 2013. "Money growth and inflation: A regime switching approach," Journal of International Money and Finance, Elsevier, vol. 33(C), pages 118-145.
  3. Jan Tin, 2010. "Bequest motives and household money demand," Journal of Economics and Finance, Springer, vol. 34(3), pages 269-283, July.
  4. repec:onb:oenbwp:y::i:131:b:1 is not listed on IDEAS
  5. Lee, Chien-Chiang & Chen, Pei-Fen & Chang, Chun-Ping, 2007. "Testing linearity in a cointegrating STR model for the money demand function: International evidence from G-7 countries," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 76(4), pages 293-302.
  6. Daiki Maki, 2013. "Detecting cointegration relationships under nonlinear models: Monte Carlo analysis and some applications," Empirical Economics, Springer, vol. 45(1), pages 605-625, August.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:mcb:jmoncb:v:35:y:2003:i:5:p:787-99. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.